Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hand and feet sweating after anxiety attacks - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   after an anxiety attack do u get problems such as hands and feet sweating occassionally,
Doctor :   yes u can get
Doctor :   it can part of anxiety attack
User :   when does it go away
Doctor :   it can also occur many system disease as well
Doctor :   For Administrative and health purposes, Please provide your age, gender, location, occupation, marital status, height, weight
User :   i woke up this morning in sweat and then i got like chills and then after that my body was shaking is that normal my bp is good
Doctor :   ok
User :   went away after 5 - 10 minutes
Doctor :   ok
Doctor :   shaking of hands can be due panic attack
Doctor :   so what would u like to know about
User :   it was legs only
Doctor :   we have answer ur question already
Doctor :   ok
Doctor :   yes it does happen
User :   ok
Doctor :   is there anything else u would like to know about
User :   what is causing my feet and hands to be clammy all the time
Doctor :   increased sympathetic activity
Doctor :   it can be due to exercise as well
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor